# SDR SWIA2025011040320

- Difficulty date: March 20, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,700 hours, 41,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6013501252
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS.621.00 FWD FACE HAS SEVERAL GOUGES LOCATED APPROX. AT WL 93.00 AND LBL27.50, LBL 18.00, LBL 9.50, RBL 9.50, RBL 18.00, RBL 27.50, RBL 36.20 AND WL 87.00 AT LBL 9.50.    (FILED OPEN)    BLENDED 8 GOUGES, REPLCAED 6 GOUGED RIVETS, REPLACED TWO LINER SUPPORTS, AND RESTORED FINISH ON AFT PRESSURE BULKHEAD FS.621.00 FWD FACE IN REF TO REO 601R-53-61-8176, REV--, DATED 2024-03-27. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
